MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD SCRUB BRUSH E-Z SCRUB DRY STERILE

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD SCRUB BRUSH E-Z SCRUB DRY STERILE
Model Number 371603
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 packages were difficult to open prior to use and would rip with a bd scrub brush e-z¿ scrub¿ dry sterile.The following information was provided by the initial reporter: 2 x packets were difficult to open and caused ripping.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Two samples received.Unable to open either sample, although the customer had tried to.Complaint confirmed.The most likely cause would be from the packaging machine stopping, and residual heat from the sealing die locally producing a seal that was too strong.One prior complaint in 2007 dhr reviewed.Seal peel strength is one of the characteristics measure.All measurements were in control limits.H3 other text : see h.10.

Brand Name
BD SCRUB BRUSH E-Z SCRUB DRY STERILE
Common Device Name
SCRUB BRUSH
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key10105599
Report Number1710034-2020-00340
Device Sequence Number16682498
Product Code GEC
UDI-Device Identifier00382903716036
UDI-Public00382903716036
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Model Number371603
Device Catalogue Number371603
Device Lot Number9184663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;